# SDR 05FDEA04030

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Bs 775-795
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N1608: REFERENCE TO EO 1-5100-7-5001 PT1 - FORWARD CARGO - STA 775 TO 795 LONGERON 27R FOUND WITH EXISTING REPAIR. FOUND REPAIR PREVIOUSLY ACCOMPLISHED IN ACCORDANCE WITH MD11 SERVICE BULLETIN 53-042 R02.   REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. THIS IS NOT A REPORTABLE ISSUE, NO MALFUNCTION OR DEFECT.
